# SDR DALA2024061005957

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,574 hours, 41,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RT AND LT AFT EMERGENCY DOOR EXIT SIGNS OVER WINGS DO NOT ILLUMINATE.T/S PER B717 FIM 33-50. REPLACED EMERGENCY BATTERY FOR POWER SUPPLY B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5640344)
